# SDR SWIA201130913

- Difficulty date: October 26, 2011
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 23,056 hours, 18,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR EDGE MEMBER AT CARGO DOOR.  (C-CHECK)  REPAIRED PER CRJ200 SRM.
